Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 80, NWS Kansas City, MO

June 7, 2015Chariton County, Randolph County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 7, 2015, 9:44 PM CDT for Chariton County, Randolph County, Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2015, 9:44 PM CDT (02:44 UTC)
Expired
Jun 7, 2015, 10:30 PM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chariton County, MO, Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 159 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 9:44 PM CDTTSTM WND GST 60Moberly, MOOCCURRED WITH TORRENTIAL RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 7:23 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.7 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1557 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1557 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2044 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WUUS53 KEAX 080244
SVREAX
MOC041-175-080330-
/O.NEW.KEAX.SV.W.0080.150608T0244Z-150608T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
944 PM CDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
  CENTRAL RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 1030 PM CDT

* AT 940 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOBERLY...
  AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MOBERLY AND RENICK.

ANOTHER STORM WAS LOCATED NEAR SALISBURY AND MOVING EAST AT 35 MPH. 
WINDS TO 60 MPH AND QUARTER SIZE HAIL IS POSSIBLE WITH THIS STORM AS 
WELL. 

THIS WARNING REPLACES THE PREVIOUS WARNING IN EFFECT FOR RANDOLPH 
AND CHARITON COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3940 9281 3953 9279 3951 9230 3932 9231
TIME...MOT...LOC 0242Z 280DEG 32KT 3946 9245

HAIL...1.00IN
WIND...60MPH

$$

CDB
4 follow-up statements
408 
WWUS53 KEAX 080254
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
954 PM CDT SUN JUN 7 2015

MOC041-080304-
/O.CAN.KEAX.SV.W.0080.000000T0000Z-150608T0330Z/
CHARITON MO-
954 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHARITON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS AND MOVED 
OUT OF THE WARNED AREA.

LAT...LON 3932 9231 3938 9270 3939 9270 3953 9270
      3951 9230
TIME...MOT...LOC 0254Z 278DEG 23KT 3940 9259

$$

MOC175-080330-
/O.CON.KEAX.SV.W.0080.000000T0000Z-150608T0330Z/
RANDOLPH MO-
954 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
RANDOLPH COUNTY UNTIL 1030 PM CDT...

AT 953 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUNTSVILLE...
AND MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MOBERLY...CAIRO AND RENICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3932 9231 3938 9270 3939 9270 3953 9270
      3951 9230
TIME...MOT...LOC 0254Z 278DEG 23KT 3940 9259

HAIL...0.75IN
WIND...60MPH

$$

CDB
444 
WWUS53 KEAX 080311
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1011 PM CDT SUN JUN 7 2015

MOC175-080330-
/O.CON.KEAX.SV.W.0080.000000T0000Z-150608T0330Z/
RANDOLPH MO-
1011 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
RANDOLPH COUNTY UNTIL 1030 PM CDT...

AT 1007 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOBERLY...AND
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
RENICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3932 9231 3938 9270 3939 9270 3953 9270
      3951 9230
TIME...MOT...LOC 0311Z 278DEG 23KT 3938 9245

HAIL...0.75IN
WIND...60MPH

$$

CDB
113 
WWUS53 KEAX 080321
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1021 PM CDT SUN JUN 7 2015

MOC175-080330-
/O.CON.KEAX.SV.W.0080.000000T0000Z-150608T0330Z/
RANDOLPH MO-
1021 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
RANDOLPH COUNTY UNTIL 1030 PM CDT...

AT 1016 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF MOBERLY...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3948 9248 3951 9230 3932 9231 3938 9270
      3939 9270
TIME...MOT...LOC 0321Z 278DEG 30KT 3936 9231

HAIL...0.75IN
WIND...60MPH

$$

CDB
738 
WWUS53 KEAX 080326
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1026 PM CDT SUN JUN 7 2015

MOC175-080336-
/O.EXP.KEAX.SV.W.0080.000000T0000Z-150608T0330Z/
RANDOLPH MO-
1026 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RANDOLPH COUNTY WILL
EXPIRE AT 1030 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM CDT.

LAT...LON 3948 9248 3951 9230 3932 9231 3938 9270
      3939 9270
TIME...MOT...LOC 0326Z 278DEG 30KT 3935 9226

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:35 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jun 7, 6:35 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
635 PM CDT Sun Jun 7 2015

.DISCUSSION...
Issued at 305 PM CDT SUN JUN 7 2015

The main threat in the short term will revolve around thunderstorms
expected to develop this afternoon out ahead of a cold front across
northern Missouri and northeastern Kansas. With MLCAPE values of
2000-2500J/Kg...steep lapse rates...dewpoints around 70F...and
modest 0-6KM shear storms will have the potential to become severe.
The main threats will be large hail and damaging winds. However,
what may be the biggest threat will be the potential for flash and
river flooding. PWAT values this afternoon through tonight are
running in the 1.75"-2.00" range. Couple that with a slow moving
cold front dropping through the area, unidirectional shear
paralleling the front and very wet antecedent conditions and,
training storms producing heavy rain may be possible. This would
lead to flash flooding especially across eastern Kansas and western
Missouri where flash flood guidance is low as well as along swollen
area rivers where additional/continued river flooding would be
likely.

These storms are expected to slowly sink south tonight finally
exiting the area by tomorrow morning. However, after tomorrow
morning we finally get get a much welcome return to drying
conditions. The upper level trough will move through the region by
tomorrow morning leaving the area in benign northwest flow aloft.
Highs will be in the mid 80s. Tuesday, height rises and warm
southwesterly flow will allow highs to climb into the upper 80s to
lower 90s. Wednesday, the area moves under a low amplitude upper
level ridge of high pressure. However, that should still drive high
temperatures back into the upper 80s to lower 90s. Late
Wednesday/Wednesday night a weak back door cold front will be forced
into the area as an upper level trough moves from the Canadian
Plains into the northern Great lakes. This will bring the chance for
showers and thunderstorms late Wednesday into Wednesday night across
the northern CWA. This cold front will stall across the area on
Thursday and lift back northward. The area should remain capped
however a few thunderstorms can not be ruled out.

The active pattern looks to return to the region on Thursday night
as an upper level trough moves from the Great Basin into the eastern
Rockies and forces a cold front into the Plains. On Friday, that
upper trough moves into the central Plains and then into the Upper
Midwest leaving the cold front stalled across the CWA. Several
shortwaves moving in southwesterly flow aloft will be possible
Friday into Sunday providing the chance for several rounds of
thunderstorms with the quasi-stationary front as the focus.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 635 PM CDT SUN JUN 7 2015

Thunderstorms are expected to develop in the VC of the terminals over
the next hour or two as models depict a weak disturbance movg thru
ern KS initiating convection. Best timing for tsra at the terminals
is 01Z-04Z with lgt shra and embd thunderstorms poss for a few hour
after that. Pcpn will mov out of the terminals by 07Z-09Z. Otrw VFR
conds are expected thru the pd as cigs will remain bkn around 4kft
tonight before scattering overnight. The only exception to VFR conds
will be the potential of reduced vsbys to 4-5SM in thunderstorms. A
weak cold front will drop thru the terminals tonight. This front is
currently movg thru STJ and will cont to sink slowly south movg thru
the other terminals btn 03Z-05Z. Winds at 10-15kts from the SW will
veer to the NW behind the front btn 5-10kts. Winds tomorrow morning
will remain out of the NW but increase btn 10-15kts through the day.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Monday morning FOR KSZ025-057-102>105.

MO...FLASH FLOOD WATCH through Monday morning FOR MOZ012>014-020>022-
     028>030-037-038-043-044.

&&

DISCUSSION...73
AVIATION...73
Hazardous weather outlook, Jun 7, 5:07 AM CDT, 16 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
507 AM CDT SUN JUN 7 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
507 AM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE WEATHER WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS
MUCH OF THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
SEVERE WEATHER HAZARDS.

DUE TO RECENT HEAVY RAINFALLS AND SATURATED SOILS...ANY ADDITIONAL
HEAVY RAINFALL IN THESE SENSITIVE AREAS WILL LEAD TO THE POTENTIAL
FOR FLASH FLOODING.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL RETURN THURSDAY INTO THE WEEKEND.

In the hours before

Local storm report, Jun 7, 5:57 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
557 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             NW GILMAN CITY          40.14N 93.87W
06/07/2015  E1.00 INCH       HARRISON           MO   AMATEUR RADIO

&&

AB
Special weather statement, Jun 7, 6:00 PM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
600 PM CDT SUN JUN 7 2015

MOZ005-006-014-015-072330-
DAVIESS MO-GRUNDY MO-HARRISON MO-MERCER MO-
600 PM CDT SUN JUN 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MERCER...
SOUTHEASTERN HARRISON...NORTHWESTERN GRUNDY AND NORTHEASTERN DAVIESS
COUNTIES UNTIL 630 PM CDT...

AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GILMAN CITY...OR 10 MILES SOUTHEAST OF
BETHANY...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TRENTON...SPICKARD...BRIMSON...MODENA...TINDALL AND MILL GROVE.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4035 9353 4007 9349 4008 9396 4024 9399
TIME...MOT...LOC 2300Z 262DEG 20KT 4017 9385

PMM
Local storm report, Jun 7, 6:43 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
643 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             6 NE CHULA              39.98N 93.40W
06/07/2015  E0.75 INCH       GRUNDY             MO   PUBLIC

&&

AB
Special weather statement, Jun 7, 6:45 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 PM CDT SUN JUN 7 2015

MOZ015-016-023-024-080015-
GRUNDY MO-LINN MO-LIVINGSTON MO-SULLIVAN MO-
645 PM CDT SUN JUN 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SULLIVAN...NORTHERN
LIVINGSTON...NORTHERN LINN AND SOUTHEASTERN GRUNDY COUNTIES IN NORTH
CENTRAL MISSOURI UNTIL 715 PM CDT...

AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF TRENTON...MOVING EAST AT 45
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LINNEUS...BROWNING...LAREDO...PURDIN AND WINIGAN.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4009 9286 4008 9286 3986 9286 3985 9354
      4003 9358 4019 9286
TIME...MOT...LOC 2345Z 252DEG 40KT 3996 9347

PMM
Special weather statement, Jun 7, 7:01 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
701 PM CDT SUN JUN 7 2015

MOZ017-024-025-080030-
ADAIR MO-LINN MO-MACON MO-
701 PM CDT SUN JUN 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR MACON AND NORTHEASTERN LINN
COUNTIES IN NORTH CENTRAL MISSOURI...AND SOUTHERN ADAIR COUNTY IN
NORTHEAST MISSOURI UNTIL 730 PM CDT...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF LA PLATA...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LA PLATA...ATLANTA...BRASHEAR...MILLARD...KIRKSVILLE REGIONAL AND
  GIBBS.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3977 9229 3976 9289 4004 9290 4004 9285
      4014 9286 4020 9234 3996 9234 3996 9229
TIME...MOT...LOC 0001Z 269DEG 28KT 4005 9261

PMM
Special weather statement, Jun 7, 9:03 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
903 PM CDT SUN JUN 7 2015

MOZ032-033-039-040-080245-
CHARITON MO-HOWARD MO-RANDOLPH MO-SALINE MO-
903 PM CDT SUN JUN 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SALINE...RANDOLPH...
NORTHERN HOWARD AND SOUTHERN CHARITON COUNTIES UNTIL 945 PM CDT...

AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRUNSWICK TO
SALISBURY TO 6 MILES SOUTHWEST OF WOODLAWN...AND MOVING SOUTH AT 15
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SALISBURY...HUNTSVILLE...MOBERLY...GLASGOW...ARMSTRONG...HIGBEE...
  CLIFTON HILL...DALTON...RENICK AND GILLIAM.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3930 9231 3921 9274 3922 9311 3951 9311
      3952 9277 3961 9237 3960 9229
TIME...MOT...LOC 0203Z 355DEG 13KT 3943 9309 3943 9276
          3953 9231

PMM

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:01 PM CDTSpecial Weather StatementEAXMacon29 min
Jun 7, 7:06 PM CDTAreal Flood AdvisoryEAXAdair, Caldwell, Chariton, Daviess, Grundy, Linn and 3 more6 hr
Jun 7, 7:52 PM CDTFlash Flood WarningEAXLinn, Macon6 hr
Jun 7, 9:03 PM CDTSpecial Weather StatementEAXRandolph42 min
Jun 7, 9:08 PM CDTSevere Thunderstorm WarningEAXChariton, Randolph37 min
Jun 7, 10:00 PM CDTSpecial Weather StatementEAXHoward45 min
Jun 7, 10:09 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph51 min
Jun 7, 11:14 PM CDTFlash Flood WarningEAXHoward, Randolph6 hr
Jun 8, 12:25 AM CDTSpecial Weather StatementEAXCooper35 min
Jun 8, 12:38 AM CDTSpecial Weather StatementEAXPettis52 min
Jun 8, 12:46 AM CDTSevere Thunderstorm WarningEAXJohnson, Pettis28 min
Jun 8, 1:13 AM CDTSpecial Weather StatementEAXCooper32 min
Jun 8, 5:37 AM CDTRiver Flood WarningEAXHoward29 hr
Jun 8, 11:55 AM CDTRiver Flood WarningEAXCarroll37 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.